# SDR UALA2013040202116

- Difficulty date: April 2, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 43,626 hours, 10,677 cycles
- Engine: Pwa PW4052
- System (JASC): 2910 · Hydraulic System, Main
- Part: Motor
- Condition: Unknown
- Location: Hydraulic
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC MOTOR GENERATOR, INOPERATIVE AND DEACTIVATED.  HMG REACTIVATED. OPS CHECKED GOOD.
